# SDR UALA2011052002499

- Difficulty date: May 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 34,211 hours, 14,994 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT NOSE RVSM AREA AND EXITED FROM RT ELEVATOR CAUSING DAMAGE.  ALSO HAS RVSM DAMAGE.   *SUPPLEMENTAL DATA UPDATE*   PLANNING ON REPLACED RT ELEV CAP ASSY.  PERFORMED LIGHTNING STRIKE INSP. PERFORM PHASE 2 AND PHASE 3 INSPECTION IN AREAS WITH DAMAGE (ELEVATOR AND RADOME AND RVSM).  FOUND DAMAGE TO THE RVSM AREA, RIGHT ELEVATOR TIP AND DAMAGE TO RT ELEVATOR.  NO OTHER DEFECTS NOTED.  REPLACED RADOME LATCH ON CAPTAIN SIDE AND REPLACED RT ELEVATOR TIP.
